# SDR AALA202306219355

- Difficulty date: May 23, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 58,586 hours, 37,194 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Lubrication Unit
- Part number: 41310204
- Part serial: 3395
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT FLIGHT CREW REPORTED AN OILY OR DIRTY SMELL IN THE FLIGHT DECK.. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202305259355: MAINTENANCE FOUND THE APU OIL LUBE MODULE LEAKING AND REPLACED IT PER AMM 49-91-45. ** (CLOSED)
